Alert archive / California / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Hanford, CA

April 27, 2016Fresno County, California

NWS Hanford, CA issued this severe thunderstorm warning at Apr 27, 2016, 3:04 PM PDT for Fresno County, California. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 3:04 PM PDT (22:04 UTC)
Expired
Apr 27, 2016, 3:30 PM PDT
In force
26 min
Issued by
NWS Hanford, CA
Area
Storm-based polygon

County Fresno County, CA

The radar

The San Joaquin Valley radar (KHNX), 46 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS56 KHNX 272204
SVRHNX
CAC019-272230-
/O.NEW.KHNX.SV.W.0008.160427T2204Z-160427T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
304 PM PDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRESNO COUNTY IN CENTRAL CALIFORNIA...

* UNTIL 330 PM PDT

* AT 303 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10
  MILES SOUTHEAST OF TRANQUILLITY...OR 24 MILES SOUTHWEST OF FRESNO...
  AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAISIN CITY...SAN JOAQUIN AND FIVE POINTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3640 12024 3662 12019 3664 11989 3632 11999
TIME...MOT...LOC 2203Z 283DEG 20KT 3653 12012 

$$

SROWE
2 follow-up statements
471 
WWUS56 KHNX 272217
SVSHNX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
317 PM PDT WED APR 27 2016

CAC019-272230-
/O.CON.KHNX.SV.W.0008.000000T0000Z-160427T2230Z/
FRESNO CA-
317 PM PDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT
FOR CENTRAL FRESNO COUNTY...

AT 316 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF LANARE...OR 22 MILES SOUTHWEST OF FRESNO...MOVING
SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
RAISIN CITY AND FIVE POINTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3643 12016 3656 12014 3663 11990 3632 11999
TIME...MOT...LOC 2216Z 283DEG 20KT 3651 12003 

$$

SROWE
595 
WWUS56 KHNX 272226
SVSHNX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
326 PM PDT WED APR 27 2016

CAC019-272235-
/O.EXP.KHNX.SV.W.0008.000000T0000Z-160427T2230Z/
FRESNO CA-
326 PM PDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRESNO COUNTY WILL
EXPIRE AT 330 PM PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3643 12016 3656 12014 3663 11990 3632 11999
TIME...MOT...LOC 2224Z 283DEG 20KT 3651 12003 

$$

SROWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:28 PM PDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 27, 1:28 PM PDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
128 PM PDT WED APR 27 2016

.SYNOPSIS...
RAINSHOWERS AND THUNDERSTORMS WILL MOVE THROUGH CENTRAL CALIFORNIA
THIS AFTERNOON AND INTO THE EVENING. HEAVY
RAIN...LIGHTNING...GUDTYWINDS AND HAIL IS POSSIBLE WITH THE
THNDERSTORMS. WHEN THUNDER ROARS, GO INDOORS. SKIES WILL CLEAR BY
THURSDAY AS WEAK HIGH PRESSURE MOVES IN OVER THE REGION.

&&

.DISCUSSION...SATELLITE IMAGERY SHOWS THE CENTER OF THE INCOMING
LOW PRESSURE SYSTEM MOVING SOUTHEAST ACROSS WINE COUNTRY AND RADAR
INDICATES THE LEADING EDGE OF SHOWERS AND THUNDERSTORMS NOW
APPROACHING MERCED COUNTY FROM THE NORTHWEST. BASED ON TRAJECTORY
OF CURRENT ECHOES COMBINED WITH THE HIGH RESOLUTION RAPID REFRESH
MODEL'S HOURLY FORECASTS, THIS BAND OF PRECIPITATION WILL MOVE
SOUTHEAST ACROSS THE SAN JOAQUIN VALLEY PORTION OF THE FORECAST
AREA THIS AFTERNOON AND REACH KERN COUNTY BY LATE IN THE
AFTERNOON. MEANWHILE OVER THE SIERRA, AFTERNOON INSTABILITY IS ON
THE INCREASE DUE TO HEATING AND THE ADDED LIFT OF THE APPROACHING
SYSTEM. WINDS ARE BLOWING THROUGH THE TEHACHAPI PASS AND THE
ADJACENT MOJAVE AREA AND WILL CONTINUE THROUGH THE AFTERNOON AND
EVENING SO THE WIND ADVISORY WILL REMAIN IN PLACE.

EXPECT SCATTERED THUNDERSTORMS THROUGH THE EVENING AS THE
ENERGY OF THE INCOMING LOW CONTINUES. OVER KERN COUNTY THE BEST
CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE IN THE EVENING AND
THEN LINGERING SHOWERS AND HIGH ELEVATION SNOW SHOWERS WILL
PERSIST THROUGH THE NIGHT.

FORECAST MODELS THEN MOVE THE LOW TO THE EAST ON THURSDAY HOWEVER
SOME WRAP AROUND FLOW WILL KEEP A THREAT OF SHOWERS IN THE SIERRA
AND KERN COUNTY MOUNTAINS. FOR FRIDAY, A RELATIVELY COOL AND DRY
NORTHERLY FLOW IS PROGGED BEFORE THE NEXT SYSTEM DROPS SOUTHWARD
INTO THE GREAT BASIN AS AN "INSIDE SLIDER" ON SATURDAY. THIS WILL
BRING ADDITIONAL SHOWERS TO THE SIERRA AND POSSIBLY THE EASTERN
PORTIONS OF THE KERN COUNTY DESERT IN WRAP AROUND MOISTURE ON
SUNDAY.

FOR NEXT WEEK, WEAK RIDGING IS PROGGED FOR EARLY IN THE WEEK FOR
DRY WEATHER WITH WITH ANOTHER TROUGH OF LOW PRESSURE AND SOME
PRECIPITATION CHANCES FOR LATE IN THE WEEK.

&&

.AVIATION...
INCREASING CLOUDINESS AND PRECIPITATION CHANCES THIS AFTERNOON WITH
IFR CONDITIONS POSSIBLE OVER THE SIERRA NEVADA DUE TO MOUNTAIN
OBSCURATIONS. MVFR CONDITIONS....WITH LOCAL IFR....DUE TO CIGS/VSBY
ARE POSSIBLE OVER THE SAN JOAQUIN VALLEY AND THE REMAINDER OF THE
CENTRAL CALIFORNIA INTERIOR IN SHOWERS AND ISOLATED THUNDERSTORMS
FROM THRU 06Z THUR. GUSTY WINDS BELOW THE PASSES OF THE KERN COUNTY
MOUNTAINS AND DESERT UNTIL 06Z THU.  OTHERWISE...VFR CONDITIONS WILL
PREVAIL OVER THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24
HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM PDT THIS EVENING CAZ095-098-099.

&&

PUBLIC...DUDLEY
AVN/FW...MV
SYNOPSIS...WP

WEATHER.GOV/HANFORD

In the hours before

Special weather statement, Apr 27, 1:00 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
100 PM PDT WED APR 27 2016

CAZ089-090-272045-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-EAST-
CENTRAL SAN JOAQUIN VALLEY CA-
100 PM PDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MERCED COUNTY

UNTIL 145 PM PDT...

AT 100 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF LOS BANOS...OR 21 MILES SOUTHWEST OF ATWATER...
MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUSTINE AND SAN LUIS NATIONAL WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3714 12104 3725 12106 3734 12063 3709 12059
TIME...MOT...LOC 2000Z 269DEG 23KT 3720 12094

SROWE
Special weather statement, Apr 27, 1:22 PM PDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
122 PM PDT WED APR 27 2016

CAZ089-090-272100-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-EAST-
CENTRAL SAN JOAQUIN VALLEY CA-
122 PM PDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
 NORTHWESTERN FRESNO...CENTRAL MERCED AND SOUTHWESTERN MADERA
COUNTIES
 UNTIL 200 PM PDT

AT 122 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF LOS BANOS...OR 16 MILES SOUTHWEST OF MERCED...
MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MERCED...ATWATER...LOS BANOS...SOUTH DOS PALOS...DOS PALOS AND SAN LUIS
NATIONAL WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3691 12083 3724 12092 3740 12050 3692 12029
TIME...MOT...LOC 2022Z 269DEG 23KT 3711 12069

SROWE
Special weather statement, Apr 27, 2:06 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
206 PM PDT WED APR 27 2016

CAZ089>091-093-272145-
MARIPOSA...MADERA...AND FRESNO COUNTY FOOTHILLS CA-WEST-
CENTRAL SAN JOAQUIN VALLEY CA-SOUTHWESTERN SAN JOAQUIN VALLEY CA-
EAST-CENTRAL SAN JOAQUIN VALLEY CA-
206 PM PDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN KINGS...SOUTH CENTRAL FRESNO...EAST CENTRAL MERCED...
SOUTHWESTERN MARIPOSA AND SOUTHWESTERN MADERA COUNTIES

UNTIL 245 PM PDT...

AT 205 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF MERCED TO
8 MILES SOUTHWEST OF AVENAL...AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN KINGS...
SOUTH CENTRAL FRESNO...EAST CENTRAL MERCED...SOUTHWESTERN MARIPOSA
AND SOUTHWESTERN MADERA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS:
ZAPATO CHINO CREEK...LEMOORE NAS...KETTLEMAN HILLS...CASTLE MOUNTAIN...
LEMOORE STATION...FIVE POINTS...KETTLEMAN CITY...SAN JOAQUIN...
TRANQUILITY AND HURON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3753 11990 3582 11989 3586 12025 3588 12025
      3591 12028 3591 12032 3595 12036 3742 12019
TIME...MOT...LOC 2105Z 267DEG 44KT 3735 12021 3593 12021

DUDLEY
Local storm report, Apr 27, 2:33 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
233 PM PDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             1 NNE MERCED            37.32N 120.47W
04/27/2016  E0.25 INCH       MERCED             CA   TRAINED SPOTTER

&&

WP
Special weather statement, Apr 27, 2:45 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
245 PM PDT WED APR 27 2016

CAZ089>091-272230-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-EAST-
CENTRAL SAN JOAQUIN VALLEY CA-
245 PM PDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
 WESTERN KINGS...SOUTH CENTRAL FRESNO...NORTHWESTERN KERN AND SOUTH
CENTRAL MADERA COUNTIES
 UNTIL 330 PM PDT

AT 245 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KERMAN TO 17 MILES
SOUTHWEST OF AVENAL...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  FRESNO AND RAISIN CITY AROUND 305 PM PDT.
  EASTON AND CALWA AROUND 310 PM PDT.
  BOWLES AROUND 315 PM PDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEMOORE NAS...
RIVERDALE...KETTLEMAN HILLS...LEMOORE STATION...FIVE POINTS...KETTLEMAN
CITY...CARUTHERS AND HURON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3697 12003 3690 11962 3564 12002 3573 12020
      3578 12020 3580 12022 3582 12022 3582 12023
      3585 12026 3588 12025 3591 12028 3591 12032
TIME...MOT...LOC 2145Z 293DEG 37KT 3677 12006 3586 12033

DUDLEY

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:33 AM PDTWind AdvisoryHNX18 hr
Apr 27, 1:00 PM PDTSpecial Weather StatementHNXMerced45 min
Apr 27, 1:22 PM PDTSpecial Weather StatementHNXMerced38 min
Apr 27, 2:06 PM PDTSpecial Weather StatementHNXFresno39 min
Apr 27, 2:45 PM PDTSpecial Weather StatementHNXKings45 min
Apr 27, 3:29 PM PDTSpecial Weather StatementHNXKings46 min
Apr 27, 3:32 PM PDTSpecial Weather StatementHNX43 min
Apr 27, 3:37 PM PDTSpecial Weather StatementHNX38 min
Apr 27, 3:43 PM PDTSevere Thunderstorm WarningHNXKern, Kings47 min
Apr 27, 3:55 PM PDTSpecial Weather StatementHNXKings50 min
Apr 27, 4:08 PM PDTSpecial Weather StatementHNXKings37 min
Apr 27, 4:20 PM PDTSevere Thunderstorm WarningHNXKern27 min
Apr 27, 4:27 PM PDTSpecial Weather StatementHNXFresno48 min
Apr 27, 4:32 PM PDTSpecial Weather StatementHNXMerced43 min
Apr 27, 4:40 PM PDTSpecial Weather StatementHNXTulare50 min
Apr 27, 4:45 PM PDTSpecial Weather StatementHNXKern45 min

Nearby

Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.